Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Factors of infinite-dimensional manifolds


Authors: R. D. Anderson and R. Schori
Journal: Trans. Amer. Math. Soc. 142 (1969), 315-330
MSC: Primary 57.55
DOI: https://doi.org/10.1090/S0002-9947-1969-0246327-5
MathSciNet review: 0246327
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. D. Anderson, Hilbert space in homeomorphic to the countable infinite product of lines, Bull. Amer. Math. Soc. 72 (1966), 515-519. MR 0190888 (32:8298)
  • [2] -, Topological properties of the Hilbert cube and the infinite product of open intervals, Trans. Amer. Math. Soc. 126 (1967), 200-216. MR 0205212 (34:5045)
  • [3] R. D. Anderson, David W. Henderson and James E. West, Negligible subsets of infinite-dimensional manifolds, Compositio Math. (to appear). MR 0246326 (39:7630)
  • [4] C. Bessaga, On topological classification of complete linear metric spaces, Fund. Math. 56 (1965), 251-288. MR 0178322 (31:2580)
  • [5] Czeslaw Bessaga and Victor Klee, Every non-normable Fréchet space is homeomorphic with all of its closed convex bodies, Math. Ann. 163 (1966), 161-166. MR 0201949 (34:1826)
  • [6] C. Bessaga and A. Pełeczyński, Some remarks on homeomorphisms of F-spaces, Bull. Acad. Polon. Sci. Sér. A Sci. Math. Astronom. Phys. 10 (1962), 265-270. MR 0139917 (25:3344)
  • [7] David W. Henderson, Infinite-dimensional manifolds are open subsets of Hilbert space, Topology (to appear). MR 0250342 (40:3581)
  • [8] M. I. Kadec, On topological equivalence of separable Banach spaces, Dokl. Akad. Nauk SSSR 167 (1966), 23-25 =Soviet Math. Dokl. 7 (1966), 319-322. MR 0201951 (34:1828)
  • [9] S. Kaplan, Homology properties of arbitrary subsets of euclidean spaces, Trans. Amer. Math. Soc. 62 (1947), 248-271 MR 0024128 (9:456c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.55

Retrieve articles in all journals with MSC: 57.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0246327-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society